# SDR CALA2023051501490

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03RWL
- Condition: Damaged
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT CONNECTOR DAMAGE AT 20AB 23AB 35AB 38AB 41AB 44AB 47AB 49AB 2A 6L 4L 8L 23LK 30LK 33LK 35LK 38LK 44LK 47 LK 50LK - ORIGINATED BY EMP V905488 ON HAECO NR 9454640, RAISED FROM EA 4420-03294 REV D OP001. PERFORMED BY EMP V905488, IDT BY V905449, REPLACED CEILING EMERG 33-51-05-402-024 REV 139. ENCY LIGHT CONNECTORS AT 20AB 23AB 35AB 38AB 41AB 44AB 47AB 49AB 2A 6L 4L 8L 23LK 30LK 33LK 35LK 38LK 44LK 47LK 50LK AND INSTALL ATION TEST FOUND PASS,AS PER SWPM 20-61-28 REV 81 AND AMM
